# SDR SWIA2020030549016

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PITTING FOUND ON LH WING LOWER PLANK ACCESS HOLE (550HB)  (C CHECK) RO 3/2/2020    ACCOMPLISHED REPAIR OF LH LOWER WING ACCES PANEL LANDING 550HB IAW REO BLEND TO BE FOUND OUTSIDE OF CRITICAL AREA. ORIGINAL .182, REMOVED .002, REMAINING .180 NO FURTHER INSPECTION REQUIRED. BOND CHECK GOOD, LEAK CHECK GOOD. PIN POINT MICAV 8098 DEC 20, EDDY CURRENT AV8958 JUL 20, ULTRASONIC AV 8959 JUL 20, REGULATOR AG 1157 OCT 20 TACH AV1335 JUL 20, TORQUE WRENCH AV7330 NOV 20 ,MILLIOHMETER AV 6346 AUG 20.
